Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Nausea after eating, sticky fluid in mouth on vomiting, frequent burping, heartburn. GERD symptoms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Hi! Whenever I complete the meal with glass of water, immidiately I get vomiting sensation, and some whitish sticky fluid gets out from my mouth when i throw up, very rarely the food gets thrown out. The sensation is perenial in nature and very few times does it happen that i dont get vomiting sensation. I also do have frequent burping and heartburn occurances.
Posted Mon, 16 Apr 2012 in GERD
Answered by Dr. Mohammed Tauseef 1 hour later

Thank you for the query.

Your history implies Gastro esophageal Reflux Disease (GERD), which is a chronic digestive disease that occurs when stomach acid flows into your food pipe which causes nausea, vomiting, heart burn and sometimes chest pain. Kindly don't get alarmed as lifestyle changes and over-the-counter medications will relieve the symptoms.

I would advise you to get yourself evaluated by a Competent water a day.

Hope I have answered your query, Please accept my answer if you have no follow-up queries.

Wish you Good Health.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor